×

Found 18 Documents (Results 1–18)

100
MathJax

Integrable problems of the dynamics of coupled rigid bodies. (English. Russian original) Zbl 0799.70003

Russ. Acad. Sci., Izv., Math. 41, No. 3, 395-416 (1993); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 56, No. 6, 1139-1164 (1992).
PDF BibTeX XML Cite
Full Text: DOI

Euler equations on finite-dimensional Lie coalgebras, arising in problems of mathematical physics. (English. Russian original) Zbl 0794.58019

Russ. Math. Surv. 47, No. 1, 117-189 (1992); translation from Usp. Mat. Nauk 47, No. 1, 107-146 (1992).
PDF BibTeX XML Cite
Full Text: DOI

A theorem on two commuting automorphisms, and integrable differential equations. (English. Russian original) Zbl 0716.58018

Math. USSR, Izv. 36, No. 2, 263-279 (1991); translation from Izv. Akad. Nauk SSSR, Ser. Mat. 54, No. 2, 258-274 (1990).
PDF BibTeX XML Cite
Full Text: DOI

Boundary value problems of mathematical physics. (English. Russian original) Zbl 0698.35122

Proc. Steklov Inst. Math. 175, 65-105 (1988); translation from Tr. Mat. Inst. Steklova 175, 63-102 (1986).
PDF BibTeX XML Cite

Integrable Euler equations on Lie algebras arising in problems of mathematical physics. (English. Russian original) Zbl 0583.58012

Math. USSR, Izv. 25, 207-257 (1985); translation from Izv. Akad. Nauk SSSR, Ser. Mat. 48, No. 5, 883-938 (1984).
Reviewer: S. V. Duzhin
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Classification